Sleep-Related Eating Disorder Induced by Risperidone
J Clin Psychiatry 2004;65(2):273-274 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Sir: We read with great interest the letter by Paquet et al.1 on sleep-related eating disorder (SRED) induced by olanzapine. The authors presented a case of SRED induced by the addition of olanzapine for the treatment of bipolar I disorder. It is the first case report describing an association between SRED and olanzapine use. Here, we present another case of atypical antipsychotic–induced SRED that was induced by the addition of risperidone for the treatment of psychotic disorder due to vascular dementia. SRED was related to the patient’s risperidone dose.